# SDR DALA13059796307

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,276 hours, 12,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FUSE IN POWER SUPPLY.
